# SDR AALA201802119002

- Difficulty date: January 15, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 76,678 hours, 10,836 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F536723220000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 271MF, FRAMES 75 TO 78 AT Y450 TO  -Y950.  REPLACED THE FLOOR PANEL IAW SRM 53-02-00-300-00, PARAGRAPH 2.A,  AND IRM 9701.
